# SDR MWEA010487

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5912125501
- Condition: Misdrilled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE GOING THROUGH SPAR CAP LEFT SIDE OF VERTICAL STABILIZER, BELOW HORIZONTAL STABILIZER LEADING EDGE.   DRILLED HOLE, FABRICATED AND INSTALLED BUSHINGS.
